Hiroshima Mathematical Journal

Topological properties of some flat Lorentzian manifolds of low cohomogeneity

Reza Mirzaie

Full-text: Open access

Abstract

We give a topological description of orbit spaces and orbits of some flat Lorentzian G-manifolds.

Article information

Source
Hiroshima Math. J., Volume 44, Number 3 (2014), 267-274.

Dates
First available in Project Euclid: 26 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1419619747

Digital Object Identifier
doi:10.32917/hmj/1419619747

Mathematical Reviews number (MathSciNet)
MR3296076

Zentralblatt MATH identifier
1310.53061

Subjects
Primary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15] 57S25: Groups acting on specific manifolds

Keywords
Lie group isometry manifold

Citation

Mirzaie, Reza. Topological properties of some flat Lorentzian manifolds of low cohomogeneity. Hiroshima Math. J. 44 (2014), no. 3, 267--274. doi:10.32917/hmj/1419619747. https://projecteuclid.org/euclid.hmj/1419619747


Export citation